MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM X-COARSE DIAMOND ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM X-COARSE DIAMOND ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820013140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.One event was reported for this quarter.One event suggests the bur broke due to issues with the associated attachment.There were no remedial actions taken.This device is labeled for single-use.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device broke during a spinal procedure.There was patient involvement.There was no patient impact.

Brand Name
4.0MM X-COARSE DIAMOND ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7714617
Report Number0001811755-2018-01194
Device Sequence Number13730106
Product Code HBE
UDI-Device Identifier04546540374295
UDI-Public04546540374295
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5820013140
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1